# SDR CALA2013100791819

- Difficulty date: October 6, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 67,088 hours, 23,809 cycles
- Engine: Pwa PW2037
- System (JASC): 3830 · Waste Disposal System
- Part: Fitting
- Condition: Missing
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY RT DRAIN FITTING MISSING REQUIRED GASKET & SEVERAL ATTACH BOLTS ARE BROKEN WITH REMAINING PIECES STILL IN LAVATORY FLOOR. THIS CONDITION WAS PRESENT AT LAVATORY INSTALLATION & ATTACH SCREWS WERE MODIFIED, SHORTENED, TO ALLOW INSTALLATION.  IAW IPC 38-31-51-052D DETAIL E, RESTORED SCREW HOLES TO NORMAL, INSTALLED GASKET & JUNCTION PLATE.
